Change search
ReferencesLink to record
Permanent link

Direct link
Refinements of Hardy-type inequalities via superquadracity
Department of Mathematics, Federal University of Agriculture, Abeokuta, Ogun State.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Department of Mathematics, Obafemi Awolowo University. Ile-Ife, Osun State.
Number of Authors: 3
2016 (English)In: Publicationes mathematicae (Debrecen), ISSN 0033-3883, E-ISSN 2064-2849, Vol. 88, no 3-4, 467-476 p.Article in journal (Refereed) Published
Abstract [en]

Some new refinements of Hardy-type integral inequalities are derived, proved and discussed using the concept of superquadratic and subquadratic functions. The results obtained are generalizations and improvements of inequalities of this type in the literature.

Place, publisher, year, edition, pages
2016. Vol. 88, no 3-4, 467-476 p.
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:ltu:diva-60050DOI: 10.5486/PMD.2016.7417ISI: 000385026900015OAI: diva2:1043660

Validerad; 2016; Nivå 2; 2016-11-07 (andbra)

Available from: 2016-10-31 Created: 2016-10-31 Last updated: 2017-01-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Publicationes mathematicae (Debrecen)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link